MAUDE Adverse Event Report: ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices

ABBOTT MEDICAL MitraClip G5 Delivery System; mitral valve repair devices
Model Number CDS0801-NTW
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Stenosis (1965)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The clip remains in the patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a mitraclip procedure was performed to treat mitral regurgitation (mr).A mitraclip was inserted and deployed on the mitral valve, reducing mr.However, an increase in pressure gradient was observed.On an unknown date, post procedure, a transthoracic echocardiogram (tte) revealed moderate to severe stenosis.It was noted that the physician was first notified that a tendyne transcatheter mitral valve replacement was not possible in the first communication regarding this patient.However, the screening revealed a borderline anatomical case that may have been possible for tendyne, and the physician was not notified of this until after the mitraclip procedure, which upset the physician.No additional information was provided.

Brand Name
MitraClip G5 Delivery System
Common Device Name
mitral valve repair devices
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, Reg # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25857871
Report Number2135147-2026-04909
Device Sequence Number5266301
Product Code NKM
UDI-Device Identifier05415067050748
UDI-Public(01)05415067050748(17)270929(10)60401R1001
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P100009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCDS0801-NTW
Device Catalogue NumberCDS0801-NTW
Device Lot Number60401R1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2026
Supplement Date Received by Manufacturer07/30/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date08/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER
Outcome Attributed to Adverse Event Other;
Patient Age83 YR
Patient SexFemale